# SDR SWIA201334449

- Difficulty date: June 24, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N979SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7954
- Aircraft time: 24,448 hours, 20,406 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FRAME AT FS 193 IS DAMAGED IN SEVERAL AREAS.  SERVICE REPLACED UPPER FRAME AT FS 193.
